It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Lexapro since June 24th, at 5mg. I take it at night with a 0.5mg Klonopin. That is what my Dr told me to start with. I have actually felt depressed the last couple of days. I am taking the Lexapro for GAD. Has anyone noticed this when they first started or do you think I just need to give it more time to really kick in. I have had some side effects-minimal. Those are not bad now but I don't think this drug is really kicking in. I see the Dr this next Tues. Any advice or experiences you all can share would be greatly appreciated.

Emma :confused:





All times are GMT -7. The time now is 04:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!